5HTP, Grapeseed, Nausea???

Discussion in 'Fibromyalgia Main Forum' started by pat460, May 3, 2007.

  1. pat460

    pat460 New Member

    Hey All,

    Recently, I started taking a 5-HTP supplement and a very small dose of Grapeseed Extract plus Resveratrol at night before bed. Lately when I get up in the morning, I have nausea until well after lunchtime.

    Has either of these supplements caused nausea for any of you and if so, did it finally go away. I'm not sure if it is from stomach problems or these supplements. I know it started around the same time I started taking these but, I do have an undiagnosed upper right abdomen problem/mystery pain. What do you all think?

    Appreciate any advice or comments! Pat
  2. Marta608

    Marta608 Member

    Ovrwhelm gave you great advice; take them one at a time. Because we're all so different in how our bodies react, you need to do your own "testing". Good luck!

    Marta
  3. pat460

    pat460 New Member

    I think I will take your advice about taking them one at a time. I remember another member saying CoQ-10 causes them stomach discomfort and I take that also. So, I've decided to stop all supplements and reintroduce them one at a time. I should have done that to begin with since I have IBS and a sensitive stomach.

    Thanks for reminding to do what I should have been doing all along! You all here never let me down and never make me feel stupid. For that I am grateful.

    Pat